메뉴 건너뛰기




Volumn 415, Issue , 2000, Pages 227-260

Theoretical and numerical study of a symmetrical triple flame using the parabolic flame path approximation

Author keywords

[No Author keywords available]

Indexed keywords

FLAME; MATHEMATICAL ANALYSIS; TURBULENT JET;

EID: 0033869095     PISSN: 00221120     EISSN: None     Source Type: Journal    
DOI: 10.1017/S0022112000008685     Document Type: Article
Times cited : (83)

References (27)
  • 10
    • 0024644797 scopus 로고
    • Flame propagation in a nonuniform mixture: Analysis of a slowly varying triple flame
    • (1989) Combust. Flame , vol.76 , pp. 71-88
    • Dold, J.W.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.